MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ENEW2020C82E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: enlw1620c93e, serial/lot #: (b)(4), ubd: 06-jan-2013, udi#: (b)(4), product analysis: the reported type iiia endoleak and left iliac aneurysm were confirmed on the films provided; however, the exact cause of the event could not be determined.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.It is likely that the minimal overlap observed in the right limb at the index procedure was a factor in the occurrence of the type iiia endoleak.It is also possible that disease progression and morphology changes over time, as demonstrated by the iliac aneurysm and increased aortic neck angulation, contributed to the observed event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in an unknown endovascular procedure.It was reported that a ct was performed 10 years later where a endoleak type 3a was observed.Additionally, a distal left common iliac aneurysm had developed in the interim.It was stated that a inadequate overlap of 10-13mm between the enlw1620c93e right limb and enew2020c82e right distal extension was noted during the initial follow-up performed one month post index procedure.An initial angiogram confirmed a complete dis-association of the right limb and distal extension, intervention was performed approximately 6 weeks post ct where an etew2020c82e iliac extension was additionally implanted to span the gap and successfully resolve the type 3a leak a non-medtronic device was then deployed into the left internal iliac artery, after which a etlw1610c199e limb was delivered into the etlw1624c93e left iliac device to extend the seal beyond the iliac aneurysm and achieve seal in the proximal left external iliac artery.An angiogram confirmed adequate distal seal and successful occlusion of the left hypo, it was decided the proximal overlap of the etlw1610c199e needed to be extended with a etlw1616c124e limb to achieve adequate overlap in the long anatomy.Final angiogram was then performed, where resolution of the right type 3a endoleak and complete occlusion of the left iliac aneurysm were confirmed.Per the physician, it was reported the cause of the event was due to inadequate overlap of the right limbs during the index procedure.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key12330007
Report Number9612164-2021-03155
Device Sequence Number2696461
Product Code MIH
UDI-Device Identifier00613994762146
UDI-Public00613994762146
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2012
Device Model NumberENEW2020C82E
Device Catalogue NumberENEW2020C82E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight89